# SDR SWIA202163722

- Difficulty date: October 25, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM AT FS 349.00 RBL36 IS CORRODED.     (C-CHECK RO 1/5/2022)     REPAIRED FLOOR SUPPORT BEAM AT F.S. 349.00 RBL 36 IAW BOMBARDIER REO 601R-53-21-2745 REV - - DATED 2016-11-18. COMPLETED TASK CARD 51-900-1003-SKY AND M-337. NO CHANGE TO WEIGHT AND BALANCE.
